MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24974
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device almost broke.A mach 1 catheter guide was selected for use.The intended lesion was located in the right carotid artery.During the procedure, the physician had difficulty moving the device inside the arteries.When moving the device, it almost broke inside the patient due to the weakness in the middle of the catheter.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The catheter shaft was inspected for damage.The catheter shaft showed 1 kink located 48cm from the tip.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10607257
Report Number2134265-2020-13544
Device Sequence Number14153826
Product Code DQY
UDI-Device Identifier08714729481591
UDI-Public08714729481591
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2022
Device Model Number24974
Device Catalogue Number24974
Device Lot Number0060191530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 09/13/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight50